# SDR 9710136614

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

WHILE CLMBING THROUGH FL370, NR 4 ENGINE FLAMED OUT.  ENGINE WAS SECURED AND RELIT PER COM PROCEDURE.  EGT REACHED 990C FOR APPROXIMATELY 80 SECONDS NEAR THUNDERSTORM ACTIVITY WITH LIGHTNING AND STATIC CHARGE.  MAINTENANCE INSPECTED ENGINE PER MM 72-00-00, PG 601.    BORESCOPED ENGINE AND CHECKED OK.  DEFERRED FOR ENGINE CHANGE.  PART RESPONSIBLE TO BE  DETERMINED.
